So much blood

Patient : Hi there, i am 20 years old and have been o the depo provera for about 2.5 years now.. as a common side effect to the depo, i would spot or bleed alot during the last 2 weeks of each injection.. I have now been off the depo for 3 months and have been bleeding heavily the whole time, i have been feeling light headed alot, and nausious. I have been to the doctors about the continious bleeding, they said it was just a symptom to coming off the depo and to basically just sit it out, refusing to do any other test. i would like advice please.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Can I take keto os when pregnant. I am 5 weeks. Keto os is therapeutic ketones. The company Prüvit claims it is safe

Q: Concerned about chances of contracting hiv. after recent sexual encounters, even though protected. There has been a c...

Q: I have been taking .25 MG of klonopln in the morning and .25 MG of klonopln at night for 5 years. I missed 3 consecu...

Q: I have been having pain in my left cheek, jaw under the mandible and down left side of neck. the pain seems to throb ...

Q: I had unprotected sex 2 days ago and throughout the same I felt some tingling. I'm not sure if it's me who is panicki...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews